# SDR UPS03441482

- Difficulty date: October 17, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,338 hours, 15,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING RAP INSPECTION ITEM N525UP-42-03 AT BS 600-620 STR 39R-40R FWD CARGO DOOR LOWER EDGE AREA REPAIR FASTENER ROWS LESS THAN 2 ROWS.  REPAIR REQ'D AT BS 600-620 S39R-40R FWD CARGO DOOR LOWER EDGE EXTERIOR PREVIOUSLY DOUBLER REMOVED AS PER SRM 51-30-02.  ALL FASTENER HOLES AND DOOR SKIN REPAIR CUTOUT NDT BHFC & HFEC ACCOMPLISHED AS PER NTM PT.6 51-00-00 FIG 16 & 4. NO CRACK FOUND.  DOOR SKIN REPAIR DOUBLER FABRICATED & INSTALLED AS PER SRM 52-30-06 FIG 1.
